Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effects of depression or anxiety medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   hi
Doctor :   how can i help you
User :   can you tell me if slurred speech and just plain hostility can be side effects from depression or anxiety medication?
Doctor :   yes it coulb be the reason
User :   even after about a year and a half of using them?
Doctor :   waht medications you are using, name them
User :   i don't know the name, it's for someone else, i believe the depression medication is wellbutrin
Doctor :   are you there
Doctor :   since when oyu have been taking this
Doctor :   side effects of these drugs a are, nausea, drymouth, sleeplessness, ringing in ears, seizures, disoreintation
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor